Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Bumps on cheeks, filled with pus, recurring. Suggestions?

helloo, I began to develop pus filled itchy bumps on my cheeks six months ago. They will get dry and disappear after few weeks and then start recurring on the same areas within days. They start with red itchy bumps and grow into pus filled pimples after a day or two. What makes me worrying is they are recurring. what could be the reason? Thanks in advance
Asked On : Sun, 4 Nov 2012
Answers:  1 Views:  132
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Vaseekar,
You must have developed pustular acne. Acne is a disease with uphill and downhill course.
If you are applying any oily preparation, cold cream or fairness cream, then stop using them. Also try to avoid oiling your scalp hair. Wash your face 3-4 times daily with the soap.
Visit a dermatologist for the proper treatment. And once you start the treatment, take full therapy with regular follow ups. Dropping out in between may trouble you in future in form of frequent relapses.
Dr. Ajit Singh Kulhari
MD - Skin & VD
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor